Translator Disclaimer
June, 1994 Approximation of the Basic Martingale
Alex J. Koning
Ann. Statist. 22(2): 565-579 (June, 1994). DOI: 10.1214/aos/1176325485

Abstract

Probability inequalities governing the approximation of the basic martingale, the rescaled difference between a counting process and its compensator, are derived. Applications to the random censoring model and to the field of goodness-of-fit tests are given. The inequalities are compared to inequalities derived earlier for the random censoring model using an empirical process approach.

Citation

Download Citation

Alex J. Koning. "Approximation of the Basic Martingale." Ann. Statist. 22 (2) 565 - 579, June, 1994. https://doi.org/10.1214/aos/1176325485

Information

Published: June, 1994
First available in Project Euclid: 11 April 2007

zbMATH: 0814.60043
MathSciNet: MR1292530
Digital Object Identifier: 10.1214/aos/1176325485

Subjects:
Primary: 60G55
Secondary: 60F15, 62G10

Rights: Copyright © 1994 Institute of Mathematical Statistics

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.22 • No. 2 • June, 1994
Back to Top